MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLD COLL SET, 23GX0.75, HOLDER

Medline Industries, LP MEDLINE; BLD COLL SET, 23GX0.75, HOLDER
Catalog Number OGBCS23GT
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the replacement butterfly needles are difficult to use.The phlebotomists said that after they connect the holder and begin the draw, they noticed that the vacutainer tubes do not stay very well in the holder and that the blood flow is very slow.Some said that they feel resistance from the vaccum and tube will pop out from the assembly.".
 
Additional Manufacturer Narrative
The customer reported that the replacement butterfly needles are difficult to use; after phlebotomists connect the holder and begin the draw, the vacutainer tubes do not stay very well in the holder, blood flow is very slow, and some said that they feel resistance from the vaccum and tube will pop out from the assembly, which led to multiple hemolyzed specimens and/or redraws of patients.At this time, a sample(s) was not received for investigation; investigation included review of recent complaint trends/scar activity for the last three trend reports, and per vendor, through internal investigation, including dhr review and inspection records review, no abnormalities were found.The complaint was not confirmed, and without the sample or picture, it is difficult to truly identify the root cause of the issue.No trends were identified for the specified material number and its corresponding defect type, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLD COLL SET, 23GX0.75, HOLDER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50916014
Report Number1417592-2026-52080
Device Sequence Number17491137
Product Code FPA
UDI-Device Identifier10197344112111
UDI-Public10197344112111
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOGBCS23GT
Device Lot Number250601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown